Some asymptotic properties of stochastic control problems with performance indices averaged on infinite time interval

V. G. Gaitsgory*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

Abstract

Existence and convexity of a limit outputs set is proved. Some asymptotic version of Lagrange's multipliers method is established. Estimates of optimal values to particular stochastic control problems are given.

Original languageEnglish
Title of host publicationIFAC Proceedings Series
EditorsN.K. Sinha, L.A. Telksnys
Place of PublicationOxford; New York
PublisherPergamon Press
Pages411-414
Number of pages4
Edition2
ISBN (Print)0080334520
Publication statusPublished - 1987
Externally publishedYes

Fingerprint Dive into the research topics of 'Some asymptotic properties of stochastic control problems with performance indices averaged on infinite time interval'. Together they form a unique fingerprint.

  • Cite this

    Gaitsgory, V. G. (1987). Some asymptotic properties of stochastic control problems with performance indices averaged on infinite time interval. In N. K. Sinha, & L. A. Telksnys (Eds.), IFAC Proceedings Series (2 ed., pp. 411-414). Oxford; New York: Pergamon Press.